# SDR F3LA200800087

- Difficulty date: March 10, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 155,611 hours, 7,493 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 201042418
- Condition: Damaged
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH, THE FLIGHT CREW REPORTED SEVERAL BIRD STRIKES (CANADIAN GEESE).  ON LANDING, THE FLIGHT CREW REPORTED THE LOSS OF NORMAL BRAKING DURING THE ROLL OUT.  MAINTENANCE INSPECTED THE LANDING GEAR AND FOUND BRAKE LINE 27 ON THE RIGHT MAIN LANDING GEAR TO BE DAMAGED.  MAINTENANCE REPLACED BRAKE LINE 27 IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 32-11-12-400-001, STEPS 4B (2) (R) AND (W).  FOLLOWING INSTALLATION OF THE BRAKE LINE, THE BRAKE AND STEERING SYSTEM WAS BITE TESTED IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 32-46-00-740-001 AND TESTED OKAY.  THE AIRCRAFT WAS RETURNED TO SERVICE FOLLOWING OTHER MINOR REPAIRS.
